# SDR C2XA11RI151

- Difficulty date: September 11, 2011
- Submitted: September 22, 2011
- Operation: Air carrier
- Aircraft: N14972
- Make and model: Emb EMB-145LR
- Aircraft serial: 145151
- Aircraft time: 29,835 hours, 22,363 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

IN FLIGHT CREW REPORTED E1 FIRE DETECT FAIL MESSAGE ON EICAS.  IAD MX PERFORMED OPERATIONAL CHECK OF E1 FIRE DETECTION SYSTEM SUCCESSFULLY IAW EMB-145 AMM 26-10-00.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
